I have been taking 1/grain (1 tablet) of Thiroyd from Thailand for exactly four days. I have noticed that over the past 2 days I developed worsening of hypothyroid symptoms. Today and yesterday I have extremely sore feet and stiff joints, especially hands, knees, and ankles. Also worsening of insomnia and depression. I had none of these symptoms before starting the thiroyd. I just can't believe that these symptoms started after only 1-4 days! Does this mean that Thiroyd is not for me or do I need to stick with it?
Also, I cannot take any form of T4 only as I have bad rxn of rapid weight gain and/or water retention 1hr after taking it. My only option left is T3 only or perhaps add T3 to the thiryoid? I don't know what to do, I am so frustrated with stubborn weight, slow metabolism, and all the other symptoms I have.
Doctors are no help at all. My T4 level is 1, T3 is 2.3, and TSH is 1.34. My T4 and T3 are at the very bottom half of the range but still normal. My vitamin/mineral levels are fine and I know that if I can just get this thyroid thing right that I will be ok.